ArticleCureus2020
A Rapidly Progressive Case of Statin-induced Necrotizing Autoimmune Myopathy.
Article in Cureus, 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 6 citations in OpenAlex.
- Renal potassium wasting from hydroxychloroquine at therapeutic doses: a case report.BMC nephrology · 2026Article
- Article
- Statin-induced necrotizing autoimmune myopathy: a systematic review.Reumatologia · 2022Review
- Construction ofFrontiers in cell and developmental biology · 2020Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Statins are one of the most commonly used medications to lower cholesterol and have been known to cause various side effects including myalgias, myopathies, and rhabdomyolysis. Statin-induced necrotizing autoimmune myopathy (SINAM), a subtype of inflammatory myopathy, is an exceedingly rare but severe side effect of statin use that manifests as progressive muscle weakness. We describe a rapidly progressive case of SINAM in a 66-year-old Haitian female who developed debilitating symptoms after one month of statin use. Despite aggressive treatment with steroids and immunosuppressants, she failed to regain muscle strength and functional status, and remains on therapy. Given the widespread use of statins, it is important for clinicians to be aware of this condition and its presenting symptoms in order to initiate prompt treatment.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.